# SDR SWAA051657

- Difficulty date: June 4, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 33,552 hours, 28,527 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Worn
- Location: Cooling Blower
- Component: Blower
- Component part number: 65771
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, SMOKE & FUMES REPORTED IN FWD & AFT CABIN.  FOUND EQUIPMENT COOLING BLOWER BEARINGS WORN.  REMOVED AND REPLACED EQUIPMENT COOLING BLOWER PER MM.
